# SDR HEEA080545

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,115 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 384178103
- Part serial: 423B
- Condition: Reads Low
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

READS LOWER THAN IS ACTUALLY IN FUEL TANKS WHEN TESTING LEFT OR RIGHT.
